# SDR SIMA2703

- Difficulty date: September 26, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SCRATCH WAS FOUND BETWEEN FRAMES 74 AND 75 AND BETWEEN STRINGERS 18R AND 19R.  MAINTENANCE REPAIRED DAMAGE IAW EMB SRM 53-30 AND SRM 51-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
